Alert archive / Mississippi / River Flood Warnings in 2024

River Flood Warning 37, NWS Mobile, AL

April 9, 2024George County, Greene County, Mississippi

NWS Mobile, AL issued this river flood warning at Apr 9, 2024, 10:19 AM CDT for George County, Greene County, Mississippi. It took effect at Apr 12, 2024, 10:45 PM CDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Apr 9, 2024, 10:19 AM CDT (15:19 UTC)
In effect from
Apr 12, 2024, 10:45 PM CDT
Expired
Apr 13, 2024, 9:44 AM CDT
In force
11 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS

The radar

The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 17.55 ft at Apr 14, 2024, 2:00 AM CDT.

actionminormoderate15202504/0904/1004/1104/1204/1304/14
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

560 
WGUS44 KMOB 091519
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1019 AM CDT Tue Apr 9 2024

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-101530-
/O.NEW.KMOB.FL.W.0037.240413T0345Z-000000T0000Z/
/LEKM6.1.ER.240413T0345Z.240416T0645Z.000000T0000Z.NO/
1019 AM CDT Tue Apr 9 2024

...FLOOD WARNING IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Friday evening until further notice.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Tuesday the stage was 12.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late Friday evening and continue rising to 23.0 feet Sunday
    morning. Additional rises are possible thereafter.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$

10
9 follow-up statements
715 
WGUS84 KMOB 100231
FLSMOB

Flood Statement
National Weather Service Mobile AL
931 PM CDT Tue Apr 9 2024

...The Flood Warning continues for the following river in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-110245-
/O.CON.KMOB.FL.W.0037.240413T0345Z-000000T0000Z/
/LEKM6.1.ER.240413T0345Z.240416T0600Z.000000T0000Z.NO/
931 PM CDT Tue Apr 9 2024

...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Friday evening until further notice.

* IMPACTS...At 22.0 feet, flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.
  At 26.0 feet, flooding at the highway bridge begins.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Tuesday the stage was 12.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late Friday evening and continue rising to 24.0 feet Tuesday,
    April 16. Additional rises are possible thereafter.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
240 
WGUS84 KMOB 101440
FLSMOB

Flood Statement
National Weather Service Mobile AL
940 AM CDT Wed Apr 10 2024

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-111445-
/O.EXT.KMOB.FL.W.0037.240412T0840Z-000000T0000Z/
/LEKM6.1.ER.240412T0840Z.240415T1800Z.000000T0000Z.NO/
940 AM CDT Wed Apr 10 2024

...FLOOD WARNING NOW IN EFFECT FROM LATE THURSDAY NIGHT UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From late Thursday night until further notice.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Wednesday the stage was 12.2 feet.
  - Forecast...The river is expected to rise above flood stage
    early Friday morning and continue rising to 24.0 feet early
    Monday afternoon. Additional rises are possible thereafter.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$

10
458 
WGUS84 KMOB 101857
FLSMOB

Flood Statement
National Weather Service Mobile AL
157 PM CDT Wed Apr 10 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Leakesville...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-111900-
/O.CON.KMOB.FL.W.0037.240412T0840Z-000000T0000Z/
/LEKM6.1.ER.240412T0840Z.240415T1800Z.000000T0000Z.NO/
157 PM CDT Wed Apr 10 2024

...FLOOD WARNING REMAINS IN EFFECT FROM LATE THURSDAY NIGHT UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From late Thursday night until further notice.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Wednesday the stage was 12.4 feet.
  - Forecast...The river is expected to rise above flood stage
    early Friday morning and continue rising to 24.0 feet early
    Monday afternoon. Additional rises are possible thereafter.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$

10
338 
WGUS84 KMOB 110248
FLSMOB

Flood Statement
National Weather Service Mobile AL
948 PM CDT Wed Apr 10 2024

...The Flood Warning continues for the following river in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-120300-
/O.EXT.KMOB.FL.W.0037.240415T1200Z-240416T0000Z/
/LEKM6.1.ER.240415T1200Z.240415T1200Z.240415T1800Z.NO/
948 PM CDT Wed Apr 10 2024

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO MONDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Monday morning to Monday evening.

* IMPACTS...At 20.0 feet, flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Wednesday the stage was 13.6 feet.
  - Forecast...The river is expected to rise to a crest of 20.0
    feet Monday morning. It will then fall below flood stage
    early Monday afternoon.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
949 
WGUS84 KMOB 111520
FLSMOB

Flood Statement
National Weather Service Mobile AL
1020 AM CDT Thu Apr 11 2024

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-121530-
/O.EXT.KMOB.FL.W.0037.240413T2100Z-000000T0000Z/
/LEKM6.1.ER.240413T2100Z.240415T0600Z.000000T0000Z.NO/
1020 AM CDT Thu Apr 11 2024

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Saturday afternoon until further notice.

* IMPACTS...At 20.0 feet, flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Thursday the stage was 16.4 feet.
  - Forecast...The river is expected to rise above flood stage
    Saturday afternoon and continue rising to a crest of 20.5
    feet early Monday morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
453 
WGUS84 KMOB 120159
FLSMOB

Flood Statement
National Weather Service Mobile AL
859 PM CDT Thu Apr 11 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-130200-
/O.EXT.KMOB.FL.W.0037.240414T2100Z-240416T1800Z/
/LEKM6.1.ER.240414T2100Z.240415T1200Z.240416T1200Z.NO/
859 PM CDT Thu Apr 11 2024

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY AFTERNOON TO EARLY 
TUESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Sunday afternoon to early Tuesday afternoon.

* IMPACTS...At 20.0 feet, flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Thursday the stage was 17.3 feet.
  - Forecast...The river is expected to rise above flood stage
    Sunday afternoon to a crest of 20.5 feet Monday morning. It
    will then fall below flood stage Tuesday morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
647 
WGUS84 KMOB 121511
FLSMOB

Flood Statement
National Weather Service Mobile AL
1011 AM CDT Fri Apr 12 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-131515-
/O.EXT.KMOB.FL.W.0037.240414T0430Z-240416T1500Z/
/LEKM6.1.ER.240414T0430Z.240415T0000Z.240416T0900Z.NO/
1011 AM CDT Fri Apr 12 2024

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY EVENING TO LATE TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Saturday evening to late Tuesday morning.

* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Friday the stage was 16.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late Saturday evening and continue rising to a crest of 20.5
    feet Sunday evening. It will then fall below flood stage
    early Tuesday morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
995 
WGUS84 KMOB 130045
FLSMOB

Flood Statement
National Weather Service Mobile AL
745 PM CDT Fri Apr 12 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-140045-
/O.EXT.KMOB.FL.W.0037.240414T0936Z-240416T0800Z/
/LEKM6.1.ER.240414T0936Z.240415T0000Z.240416T0200Z.NO/
745 PM CDT Fri Apr 12 2024

...FLOOD WARNING NOW IN EFFECT FROM LATE SATURDAY NIGHT TO EARLY 
TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From late Saturday night to early Tuesday morning.

* IMPACTS...At 20.0 feet, flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Friday the stage was 16.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early Sunday morning to a crest of 20.5 feet Sunday evening.
    It will then fall below flood stage late Monday evening.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
102 
WGUS84 KMOB 131444
FLSMOB

Flood Statement
National Weather Service Mobile AL
944 AM CDT Sat Apr 13 2024

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

MSC039-041-131545-
/O.CAN.KMOB.FL.W.0037.240414T0936Z-240413T1444Z/
/LEKM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 AM CDT Sat Apr 13 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Chickasawhay At Leakesville.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Saturday the stage was 17.2 feet.
  - Forecast...The river is expected to rise to a crest of 18.0
    feet early Sunday afternoon. It will then fall to a stage of
    14.8 feet by Thursday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 9, 4:04 AM CDT, 6 hours 15 minutes earlier.

Area forecast discussion, Apr 9, 4:04 AM CDT, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
404 AM CDT Tue Apr 9 2024

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

.NEAR TERM...
(Now through Wednesday)
Issued at 404 AM CDT Tue Apr 9 2024

Latest water vapor imagery shows the forecast area under weak upper
ridging, with a closed low moving into the TX/OK Panhandles and a
closed low over the Upper Mississippi Valley. Southerly flow
continues to filter in an abundance of moisture, while several
shortwaves were moving through the southwest flow aloft. This has
led to widespread showers across much of the southeast, though most
of this activity has lifted north of the area. As we head into the
predawn hours, not expecting much in the way of more showers, with
dry conditions likely for the area. Temps will be on the mild side,
given extensive cloud cover, with lows in the lower to mid 60s.

The upper ridge will strengthen a bit through the day as the
southern stream low digs into the Southern Plains. With the moisture
continuing to stream into the area, and weak waves ejecting from the
low to our west, isolated to scattered showers are possible over our
northern zones. That said, the influence of the strengthening ridge
should limit the coverage of showers today. The height rises and
southerly flow will help us warm up a bit today, despite the
lingering cloud cover, and highs will warm into the upper 70s for
much of the area. Not expecting much change in the sensible weather
pattern overnight, with clouds persisting and overnight lows falling
into the 60s. /73

&&

.SHORT TERM...
(Wednesday night through Thursday night)
Issued at 404 AM CDT Tue Apr 9 2024

By daybreak on Wednesday, the closed low over the Southern Plains
will have amplified, though will make very little eastward
progression. We'll start the day under mostly cloudy skies and any
shower/storm activity should remain to our west. This will quickly
change heading into the mid to late morning hours, as the closed low
begins to open and moves towards the Mississippi Valley. At the
surface, southerly flow will increase, with a plume of upper 60s to
potentially lower 70 dewpoints spreading northward over the area. A
stronger shortwave is expected to eject around the base of the
trough Wednesday morning, lifting through the area during the
daylight hours. The main cold front associated with this system will
remain to our west for much of the day, though a prefrontal trough
axis will move through the area as the shortwave lifts
northeastward. Showers and thunderstorms will develop Wednesday
morning in response to the shortwave and prefrontal trough and then
move eastward through the day. Forecast guidance is in very good
agreement about the timing of this activity, with showers and storms
coming to an end Wednesday night as the shortwave lifts out of the
area and the cold front swings through.

This does have the markings to be a multi-hazard event, with severe
thunderstorms, isolated flash flooding, breezy non-thunderstorm
winds, and coastal impacts as well. Overall confidence with this
forecast is fairly high given several days of model to model
consistency. There are some limiting factors for the severe and
flooding concerns, but those factors are becoming a bit more clear
as we head into the day 2 timeframe.

For the severe threat, this system has the makings for a very
impactful event with all modes of severe threats on the table. For
starters, the forcing expected tomorrow is going to be fairly
strong. The initial shortwave will coincide with a strengthening
jet, with the forecast area in the left exit region as the initial
activity begins to enter our area. The low level jet will strengthen
to around 40 to 45 kts, while the mid level jet approaches 70 to 80
kts. This will lend ample 0-6 km bulk shear (60+ kts) and 0-1 km
bulk shear (30+ kts). Additionally, the shortwave will become
negatively tilted, with cooling in the mid levels leading to
sufficient mid level lapse rates. So, organized thunderstorms will
have the ability to sustain themselves. The caveat is the low level
lapse rates which every model seems to be in agreement on being
weak. Forecast soundings do not lend any heating during the day,
which may makes sense as thunderstorms move through, but they may be
underdoing the heating. There is a signal for a weak low level ridge
to hold though much of the event, keeping us capped and limiting the
coverage of severe thunderstorms. But my confidence on this is not
very high and given the other parameters in place and the overall
synoptic setup, will lean towards us heating a bit more than
forecast guidance suggests and removing the cap over much of our
area. The main window for the severe thunderstorms will generally be
during the afternoon and early evening hours when the best heating
will overlap the low and mid level jets.

The flooding threat is a bit less certain than yesterday, mainly due
to guidance moving activity through a bit quicker. There's
reasonable confidence that the most of the area will remain dry
before the main showers and storms move through, so our antecedent
conditions are in good shape. The activity will move through in
about a 6 to 12 hour period, with storm total rainfall amounts in
the 2 to 4 inch range. FFG is relatively high, so overall it appears
that the threat for flash flooding will remain limited. This threat
will increase for any areas that see training storms and/or intense
rainfall rates, all of which are too uncertain at this point to
issue a Flood Watch.

That still leaves the wind, marine, and coastal hazards which are
the most certain of the forecast. The pressure gradient will tighten
quite a bit, with Gale conditions expected to begin Wednesday
afternoon and continue through the overnight hours. Winds inland
will be right on the edge of Wind Advisory criteria so will hold off
on issuing one on this shift. Additionally, strong onshore flow will
persist and High Surf conditions (8+ feet) are likely to begin late
Wednesday afternoon and continue into Thursday morning. A High Risk
of Rip Currents is also in effect for this period as rip currents
are likely. And finally, coastal flooding is also anticipated,
though there is less certainty on if Coastal Flood Warning criteria
(3+ feet) will be met.

As mentioned above, showers/storms will exit the area Wednesday
night, with the main trough axis moving through and the cold front
exiting the area by daybreak on Thursday. Northwest flow will take
over, with dry air filtering into the region. Seasonably mild
conditions are expected during the day, with highs warming into the
lower to mid 70s. Overnight lows will fall into the mid 40s to lower
50s Thursday night. /73

&&

.LONG TERM...
(Friday through Monday)
Issued at 404 AM CDT Tue Apr 9 2024

The aforementioned upper-
level trough finally begins to lift away from our area at the start
of the period, entering into the western Atlantic by Saturday. In
its wake, northwesterly flow aloft becomes established across the
area, helping to bring in a much drier airmass from the north. Upper
ridging begins to amplify across the central US on Monday helping to
maintain this northwesterly flow into the start of the week. At the
surface, high pressure builds in over the ArkLaTex region on Friday
and slowly pushes eastward throughout the weekend. With subsidence
in place from this high, and the drier airmass present (PWATs less
than an inch), no rain is forecast through the period. Temperatures
will steadily increase through the period as winds shift from
northwesterly on Friday to southerly by Saturday night (due to the
high pushing overhead and moving off to our east). Highs will
increase from the mid 70s on Friday to the low to mid 80s by Sunday
and Monday. /96

&&

.MARINE...
Issued at 404 AM CDT Tue Apr 9 2024

A tightening of the pressure gradient between a developing
surface low over the Plains and a surface just off the East Coast
will bring Small Craft level winds starting tonight. A
significant portion of area waters will see Gales conditions
beginning late Wednesday afternoon ahead of an approaching front
through Thursday afternoon behind the front's passage. There is
expected to be a lull to below near the front's passage. Winds
will ease Friday into the weekend and become more variable as
surface high pressure moves over the area. /16/73

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      77  66  75  60  74  49  76  50 /  10  10 100  90   0   0   0   0
Pensacola   75  67  74  64  74  54  76  54 /  10   0  80 100  10   0   0   0
Destin      75  66  75  66  74  56  74  55 /   0   0  70 100  20   0   0   0
Evergreen   80  60  78  60  71  47  75  45 /  10   0  90 100  10   0   0   0
Waynesboro  77  63  75  57  71  46  75  48 /  20  10 100  70  10   0   0   0
Camden      77  61  76  59  70  47  74  45 /  20  10  90  90  10   0   0   0
Crestview   79  60  78  62  74  48  77  45 /   0   0  80 100  20   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Thursday night for ALZ265-266.

     High Surf Warning from 3 PM this afternoon to 1 AM CDT Friday
     for ALZ265-266.

FL...High Rip Current Risk through late Thursday night for FLZ202-204-
     206.

     High Surf Warning from 3 PM this afternoon to 1 AM CDT Friday
     for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from 7 PM this evening to 4 PM CDT
     Wednesday for GMZ630>636-650-655-670-675.

     Small Craft Advisory from 1 PM to 7 PM CDT Thursday for
     GMZ630>636.

     Gale Warning from 4 PM Wednesday to 1 PM CDT Thursday for
     GMZ630>636.

     Small Craft Advisory from 7 PM Thursday to 1 AM CDT Friday for
     GMZ650-655-670-675.

     Gale Warning from 4 PM Wednesday to 7 PM CDT Thursday for GMZ650-
     655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 1:15 PM CDTWind AdvisoryMOBGeorge, Greene, Perry, Stone, Wayne31 hr
Apr 9, 2:48 PM CDTFlood WatchMOBGeorge, Greene, Perry, Stone, Wayne30 hr

Nearby

River Flood Warnings in Mississippi, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.